# SDR BJNA020805

- Difficulty date: August 3, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUT BOARD MID AND AFT FLAPS LOWER TRAILING EDGE SKIN HAVE CHAFED AREA JUST OUT BOARD OF NR 2 FLAP TRACK FAIRING.  BLENDED AREA ON LEFT WING OUTBOARD MID AND AFT FLAPS LOWER TIE SKIN OUTBOARD OF NR 2 FLAP TRACK FAIRING.
